Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 126754, 9 pages
http://dx.doi.org/10.1155/2015/126754
Research Article

Vehicle Routing Problem for Multiple Product Types, Compartments, and Trips with Soft Time Windows

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 15 April 2015; Accepted 15 June 2015

Academic Editor: Chin-Chia Wu

Copyright © 2015 P. Kabcome and T. Mouktonglang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Kabcome and T. Mouktonglang, “Vehicle Routing Problem for Multiple Product Types, Compartments, and Trips with Soft Time Windows,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 126754, 9 pages, 2015. https://doi.org/10.1155/2015/126754.